|Should I start injectable hormones?
Jun 25, 2011
Hi Nelson,was diagnosed being HIV+ on 4/21 (Tcell 500, VL 12,000); A1C was up to 10, chol was high too). Doing cardio, herbs, vitamins, now starting lift weights. I"m 44yrs, 140lbs, 5'6", thinking about Serostim, Egrifta, Fortamet, I want to build muscle & attack blood sugar as well. Any suggestions? Will be checking my sugar & chol first week of July. I got your 4th ed book too.
| Response from Mr. Vergel
Do not start any hormones. By the way, are you taking HIV medications or not?
You should first fix your diet to correct your current metabolic imbalances. Read these two article and follow it completely. Low glycemic diet
My book Built to Survive has great chapters on diet, exercise and supplements also.
For the latest exercise recommendations, follow this article closely:
Using hormones while you have severe metabolic issues like the ones you have now will only make things worse. You have to take care of the two basic life style changes before you even consider other measures.
Please let me know how your path to health goes. I wish you good luck in preventing the onset of diabetes and extreme weight gain. Your body is telling you that things need to change!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Oral Sex Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.